# SDR MWEA95265

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Discharged
- Location: Aft Rt Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, WHEN BATTERY SWITCH SHUTOFF THE RIGHT AFT AND TAIL COMPARTMENT LIGHTS ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED AFT RT POWER SUPPLY.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
